Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 18, 2013, 3:44 AM MDT. It took effect at Mar 18, 2013, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2013, 3:44 AM MDT (09:44 UTC)
- In effect from
- Mar 18, 2013, 12:00 PM MDT
- Expired
- Mar 18, 2013, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
655 WWUS85 KABQ 180944 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 344 AM MDT MON MAR 18 2013 ...RED FLAG WARNING THIS AFTERNOON FOR THE NORTHEAST AND EAST CENTRAL HIGHLANDS...ADJACENT PLAINS...AS WELL AS THE SANDIA/MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOWPACK DUE TO STRONG WINDS AND LOW HUMIDITY... .STRONG WEST TO NORTHWEST WINDS WILL REDEVELOP THIS AFTERNOON ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. A VERY DRY AIRMASS IS ALSO ALREADY IN PLACE...AND HUMIDITY WILL LIKELY FALL TO LESS THAN 10 PERCENT IN MANY LOCATIONS. THIS WILL CREATE BATCHES OF CRITICAL FIRE WEATHER CONDITIONS. WIND SPEEDS ARE NOT EXPECTED TO BE AS STRONG FARTHER EAST TOWARD THE TEXAS PANHANDLE. OVERALL WIND SPEEDS WILL DECREASE AROUND SUNSET...ALLOWING CRITICAL CONDITIONS TO SUBSIDE. NMZ103-107-108-182130- /O.UPG.KABQ.FW.A.0005.130318T1800Z-130319T0100Z/ /O.NEW.KABQ.FW.W.0004.130318T1800Z-130319T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 344 AM MDT MON MAR 18 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...THIS INCLUDES THE NORTHEAST HIGHLANDS ALONG THE I-25 CORRIDOR...AND THE I-40 CORRIDOR FROM TIJERAS TO SANTA ROSA. THE MOST WIDESPREAD CONDITIONS WILL OCCUR BETWEEN 2 AND 6 PM. * 20 FOOT WINDS...WEST TO NORTHWEST AT 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES 6 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 52
1 follow-up statement
215 WWUS85 KABQ 182108 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 308 PM MDT MON MAR 18 2013 ...RED FLAG WARNING THROUGH EARLY THIS EVENING FOR THE NORTHEAST AND EAST CENTRAL HIGHLANDS...ADJACENT PLAINS...AS WELL AS THE SANDIA/MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOWPACK DUE TO STRONG WINDS AND LOW HUMIDITY... .STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH EARLY EVENING ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. A VERY DRY AIRMASS IS ALREADY IN PLACE...AND HUMIDITIES WILL CONTINUE TO BE LESS THAN 10 PERCENT IN MANY LOCATIONS. THIS WILL CONTINUE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. WIND SPEEDS ARE NOT EXPECTED TO BE AS STRONG FARTHER EAST TOWARD THE TEXAS PANHANDLE. OVERALL WIND SPEEDS WILL DECREASE AROUND SUNSET...ALLOWING CRITICAL CONDITIONS TO SUBSIDE. NMZ103-107-108-190100- /O.CON.KABQ.FW.W.0004.000000T0000Z-130319T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 308 PM MDT MON MAR 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * AREA AND TIMING...THIS INCLUDES THE NORTHEAST HIGHLANDS ALONG THE I-25 CORRIDOR...AND THE I-40 CORRIDOR FROM TIJERAS TO SANTA ROSA. CONDITIONS WILL CONTINUE THROUGH 6 PM...THEN DISSIPATE THEREAFTER. * 20 FOOT WINDS...WEST TO NORTHWEST AT 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES 6 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 18, 3:21 AM MDT, 23 minutes earlier.
Area forecast discussion, Mar 18, 3:21 AM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 AM MDT MON MAR 18 2013 .DISCUSSION... LESS ACTIVE WEATHER TODAY COMPARED TO YESTERDAY AS THE UPPER LEVEL TROUGH CONTINUES TO PROGRESS EAST ACROSS THE CENTRAL AND NORTHERN PLAINS. A DRY NORTHWEST FLOW ALOFT WILL PREVAIL IN THE WAKE OF THE TROUGH WITH HIGH TEMPERATURES GENERALLY 5-10 DEGREES ABOVE NORMAL AND GOOD MIXING OF THE LOWER BOUNDARY LAYER. BREEZY TO WINDY CONDITIONS WILL PREVAIL ACROSS MUCH OF THE FORECAST AREA TODAY...WITH THE STRONGEST WINDS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...EASTERN HIGHLANDS AND INTO THE EAST CENTRAL PLAINS WHERE GUSTS TO NEAR 45 MPH ARE POSSIBLE. THE COMBINATION OF SINGLE DIGIT RELATIVE HUMIDITIES AND WINDY CONDITIONS ACROSS EASTERN PORTIONS OF THE AREA WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON (DETAILS BELOW). TOP-DOWN MOISTENING IS FORECAST ON TUESDAY WITH PACIFIC MOISTURE AND A WEAK SHORTWAVE TROUGH EMBEDDED IN THE WNW FLOW ALOFT. THE RESULT WILL BE AN INCREASE IN CLOUDS AND HIGH TEMPERATURES CLOSER TO NORMAL. IN ADDITION...A FEW SHOWERS WITH LITTLE TO NO MEASURABLE PRECIPITATION ARE POSSIBLE WEST AND NORTH TUESDAY AFTERNOON AND EVENING. A BACKDOOR COLD FRONT IS STILL FORECAST TO PUSH INTO THE EASTERN PLAINS TUESDAY NIGHT AND WILL MAKE FOR A TRICKY HIGH TEMP FORECAST WEDNESDAY THERE. CHANCES FOR MEASURABLE PRECIPITATION WILL TREND UP WEDNESDAY INTO THURSDAY IN ADVANCE OF A MORE POTENT SHORTWAVE TROUGH WITH THE PACIFIC MOISTURE TAP CONTINUING. THE WEST-FACING SLOPES OF THE WESTERN AND NORTHERN MOUNTAINS WILL BE FAVORED AND MAY PICK-UP SEVERAL INCHES OF SNOW ABOVE 9000 FEET. WELL ABOVE NORMAL LOW TEMPERATURES ARE FORECAST WEDNESDAY NIGHT IN ADVANCE OF THE TROUGH WITH CLOUDS AND A MIXED LOWER BOUNDARY LAYER CONTINUING. BREEZY TO WINDY CONDITIONS ARE EXPECTED THURSDAY AS THE BASE OF THE TROUGH PUSHES ACROSS OUR AREA...WITH CHANCES FOR SHOWERS CONTINUING ACROSS NORTHERN PORTIONS OF THE AREA AND FAVORING THE WEST SLOPES OF THE NORTHERN MOUNTAINS. DOWNSLOPE WINDS ON THURSDAY WILL CONTRIBUTE TO WELL ABOVE NORMAL HIGHS ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS. A MORE POTENT CLIPPER-TYPE SYSTEM WILL IMPACT OUR AREA LATE FRIDAY INTO SATURDAY WITH WINDY TO VERY WINDY CONDITIONS AND CHANCES FOR PRECIPITATION ACROSS NORTHERN AND EASTERN PORTIONS OF OUR AREA. THE 00Z MEDIUM RANGE MODEL SOLUTIONS DIFFER IN THE TIMING... STRENGTH AND SOUTHWARD EXTENT OF THIS UPPER LEVEL FEATURE...SO FORECAST CONFIDENCE IS LOW AT THIS TIME FOR THE WEEKEND. 11 && .FIRE WEATHER... VERY DRY AIRMASS INVADED NEW MEXICO LATE YESTERDAY WITH SINGLE DIGIT TO SUB ZERO DEWPOINTS AND WIDESPREAD AREAS OF LESS THAN 10 PERCENT RH. LITTLE RECOVERY HAS TAKEN PLACE OVERNIGHT AND EARLY THIS MORNING...AND THIS SHOULD SET THE STAGE FOR SOME CRITICAL CONDITIONS IN THE CENTRAL TO EAST CENTRAL AREAS THIS AFTERNOON...NAMELY THE HIGH TERRAIN AND ADJACENT PLAINS WHERE WINDS WILL INCREASE AGAIN. THUS...HAVE OPTED TO UPGRADE FIRE WX WATCH TO A WARNING. WAS A BIT RELUCTANT TO ADD FWZ108 DUE TO SUSPECT FUEL LOADING...BUT A LARGE WESTERN SECTOR OF THE ZONE SHOULD MEET CRITERIA. WINDS WILL NOT BE AS STRONG FARTHER EAST INTO THE PLAINS TOWARD THE OK/TX PANHANDLES SINCE A SURFACE FRONT WILL HAVE JUST BACKED INTO THOSE AREAS AND THE NEW SURFACE LOW WILL STILL BE RE-ESTABLISHING ITSELF. WHILE WINDS ARE NOT EXPECTED TO MEET CRITICAL THRESHOLDS IN AREAS WEST OF THE RIO GRANDE VALLEY...RH WILL AGAIN BE VERY LOW WITH MINIMUM READINGS OF 5 TO 10 PERCENT ANTICIPATED. HUMIDITY RECOVERY TONIGHT AND INTO TUESDAY MORNING WILL REMAIN SLOW WITH MOST AREAS ONLY CLIMBING TO 30 TO 40 PERCENT. FORTUNATELY WINDS WILL NOT BE AS STOUT ON TUESDAY DUE TO LIGHTER WINDS ALOFT AND THE LOSS OF THE SURFACE LOW. ALSO...A WEAK WAVE ALOFT WILL ARRIVE INTO WESTERN ZONES BY LATE TUESDAY AFTERNOON WITH A TOP DOWN MOISTENING REGIME...PERHAPS ENOUGH FOR A STRAY LIGHT SHOWER OR TWO. NO WETTING PRECIPITATION IS EXPECTED...BUT THIS WILL HELP PRECLUDE CRITICAL CONDITIONS. GOOD VENTILATION WILL BE SEEN ALL AREAS EXCEPT THE FAR EASTERN PLAINS. INTO TUESDAY NIGHT AND WEDNESDAY A HINT OF RETURN FLOW FROM THE GULF OF MEXICO WILL DRAW BOUNDARY LAYER MOISTURE INTO THE EASTERN PLAINS. THIS WILL RECHARGE DEWPOINTS AND MODERATE TEMPERATURES SLIGHTLY. AN ADDITIONAL WAVE ALOFT WILL ALSO DRAG SOME INCREASED MOISTURE ALOFT AND FORCING FOR PRECIPITATION INTO THE NORTHWESTERN QUADRANT OF THE STATE. EXCELLENT VENTILATION WILL ALSO BE OBSERVED WEDNESDAY AS SOME BREEZY CONDITIONS DEVELOP. ON THURSDAY A LAGGING PUNCH OF ENERGY ALOFT WILL PUSH OVER NORTHERN NM AND CO. A DEEPENING SURFACE LOW COUPLED WITH STRONGER MID LEVEL FLOW WILL PRODUCE WIDESPREAD BREEZY TO WINDY CONDITIONS ALONG WITH SPOTTY CRITICAL FIRE WX TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN. BREEZY TO WINDY CONDITIONS ARE LIKELY AGAIN FRIDAY AND SATURDAY...BUT COOLER AIR AND MOISTURE WILL COUNTER WITH SOME RELIEF TO RH. 52 && .AVIATION... 06Z TAF CYCLE CLOUDS HAVE MOSTLY CLEARED OUT OF THE STATE THIS EVENING...JUST A FEW MID/HIGH CLOUDS LEFT OVER NORTHERN NM. WINDS CONTINUE TO BE THE MAIN CONCERN OVERNIGHT. ERRATIC GUSTS TO 40 KTS WILL BE POSSIBLE OVERNIGHT WITH MTN WAVE ACTIVITY. EARLY MONDAY MORNING...A WEAK BACK DOOR FRONT WILL MOVE INTO THE NE PLAINS... SWITCHING WINDS AROUND TO THE NORTH AND NE. WINDS MONDAY AFTERNOON WILL BE LIGHTER THAN TODAY...BUT STILL STRONG... ESPECIALLY ALONG/EAST OF THE CENTRAL MTNS. GUSTS NEAR 35KTS WILL BE POSSIBLE. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 61 30 63 32 / 0 0 0 5 DULCE........................... 56 23 58 24 / 0 0 10 5 CUBA............................ 60 26 61 29 / 0 0 5 5 GALLUP.......................... 67 26 66 28 / 0 0 5 5 EL MORRO........................ 63 24 61 26 / 0 0 5 5 GRANTS.......................... 66 25 65 27 / 0 0 5 5 QUEMADO......................... 65 32 64 33 / 0 0 5 0 GLENWOOD........................ 71 29 70 29 / 0 0 0 0 CHAMA........................... 53 25 55 26 / 0 0 10 10 LOS ALAMOS...................... 59 33 59 36 / 0 0 5 5 PECOS........................... 57 34 58 34 / 0 0 5 5 CERRO/QUESTA.................... 54 21 56 24 / 0 0 5 5 RED RIVER....................... 46 24 47 27 / 0 0 5 10 ANGEL FIRE...................... 48 23 48 25 / 0 0 5 10 TAOS............................ 56 22 57 25 / 0 0 5 5 MORA............................ 54 26 56 29 / 0 0 5 5 ESPANOLA........................ 63 29 61 31 / 0 0 5 5 SANTA FE........................ 60 33 59 35 / 0 0 5 5 SANTA FE AIRPORT................ 63 30 61 32 / 0 0 5 5 ALBUQUERQUE FOOTHILLS........... 67 39 64 40 / 0 0 5 0 ALBUQUERQUE HEIGHTS............. 69 40 65 41 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 70 37 66 38 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 69 39 65 39 / 0 0 0 0 LOS LUNAS....................... 70 37 67 36 / 0 0 0 0 RIO RANCHO...................... 68 38 65 39 / 0 0 0 5 SOCORRO......................... 76 37 72 38 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 63 34 64 34 / 0 0 5 5 TIJERAS......................... 64 39 65 37 / 0 0 5 0 MORIARTY/ESTANCIA............... 64 32 63 32 / 0 0 5 0 CLINES CORNERS.................. 64 33 62 33 / 0 0 5 5 GRAN QUIVIRA.................... 65 36 65 37 / 0 0 5 0 CARRIZOZO....................... 70 38 67 38 / 0 0 0 0 RUIDOSO......................... 61 36 62 38 / 0 0 5 5 CAPULIN......................... 57 28 56 28 / 0 0 5 5 RATON........................... 59 25 59 26 / 0 0 5 0 SPRINGER........................ 60 27 61 27 / 0 0 5 0 LAS VEGAS....................... 61 28 59 28 / 0 0 5 5 CLAYTON......................... 64 30 61 29 / 0 0 0 0 ROY............................. 63 32 62 31 / 0 0 5 0 CONCHAS......................... 68 35 67 35 / 0 0 0 0 SANTA ROSA...................... 68 35 68 36 / 0 0 0 0 TUCUMCARI....................... 72 35 69 37 / 0 0 0 0 CLOVIS.......................... 73 39 70 39 / 0 0 0 0 PORTALES........................ 74 38 71 40 / 0 0 0 0 FORT SUMNER..................... 74 40 70 40 / 0 0 0 0 ROSWELL......................... 83 44 78 46 / 0 0 0 0 PICACHO......................... 74 41 73 40 / 0 0 0 0 ELK............................. 70 40 70 39 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-107-108. WIND ADVISORY UNTIL 5 AM MDT EARLY THIS MORNING FOR THE FOLLOWING ZONES...NMZ512>515-521>524-526>529. && 11
Hazardous weather outlook, Mar 17, 5:38 AM MDT, 22 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 538 AM MDT SUN MAR 17 2013 NMZ501>540-181200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 538 AM MDT SUN MAR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON ALONG WITH STRONG WEST WINDS. WEST WINDS WILL INCREASE TODAY BEHIND THE PASSAGE OF A PACIFIC COLD FRONT. SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE COMMON FOR MOST LOCATIONS TODAY. THE STRONG WINDS MAY POSE TRAVEL DIFFICULTIES...ESPECIALLY ALONG NORTH-SOUTH ORIENTED HIGHWAYS. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY...ESPECIALLY DURING THE AFTERNOON HOURS WHEN WINDS WILL BE STRONGEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WEST TO NORTHWEST WINDS ARE EXPECTED ONCE AGAIN MONDAY AFTERNOON. THE STRONG WINDS MAY POSE TRAVEL DIFFICULTIES...ESPECIALLY ALONG NORTH-SOUTH ORIENTED HIGHWAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Local storm report, Mar 17, 9:59 PM MDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
959 PM MDT SUN MAR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM NON-TSTM WND GST 1 SSE CLINES CORNERS 35.00N 105.66W
03/17/2013 M58 MPH TORRANCE NM ASOS
KCQC ASOS.
1253 PM HIGH SUST WINDS 6 NE LAS VEGAS 35.66N 105.14W
03/17/2013 M40 MPH SAN MIGUEL NM ASOS
KLVS ASOS.
0242 PM HIGH SUST WINDS 7 ENE TUCUMCARI 35.21N 103.61W
03/17/2013 M40 MPH QUAY NM ASOS
KTCC ASOS.
0314 PM TSTM WND GST 13 SE TOLAR 34.30N 103.80W
03/17/2013 M60 MPH ROOSEVELT NM PARK/FOREST SRVC
MELROSE RANGE RAWS.
0436 PM NON-TSTM WND GST 2 NE DUNKEN 32.82N 105.18W
03/17/2013 M62 MPH CHAVES NM PARK/FOREST SRVC
DUNKEN RAWS.
&&
EVENT NUMBER ABQ1300919
EVENT NUMBER ABQ1300920
EVENT NUMBER ABQ1300921
EVENT NUMBER ABQ1300922
EVENT NUMBER ABQ1300923
JLPThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 8:29 PM MDT | Fire Weather Watch | ABQ | 7 hr |
Nearby
Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.